# SDR LR7A01076

- Difficulty date: September 6, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 16,893 hours, 8,569 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1858486
- Condition: Dirty
- Location: A/C Bay
- Part time: 133 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED FLIGHT DECK AIR CONDITIONING SYSTEM PRODUCES MODERATE SMOKE IN COCKPIT DURING NORMAL OPERATION.  REPLACED FLIGHT DECK AIR CONDITIONING WATER SEPARATOR COALESCER ASSY, OPS CK GOOD PER SMP 581 21A-50 PAGE 17 AND 201.
